# SDR MWEA96410

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 2712074
- Condition: Unsecured
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CREW HEARD LOUD NOISE COMING FROM PAX ENTRANCE, RETURNED TO MKE.  FOUND SECONDARY SEAL HANGING OUTSIDE OF PAX DOOR.  RESECURED SEAL, NO OTHER DEFECTS NOTED.
